# SDR WX0A201306240016

- Difficulty date: June 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION,   MX REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST.  MX R & R BATTERY PACK IN THE POWER SUPPLY AND MADE ALL REQUIRED CORRECTIONS AND OPS CHECK ACCOMPLISHED IAW AMM 33-50-00, SYSTEM OPS CHECKED NORMAL.  ACFT RETURNED TO SERVICE.
